Scarica il contatto come vcard Foto

Professore Associato (L.240)

+39 0110907508 / 7508 (DISMA)

Pubblicazioni più recenti

Lussardi, Luca (2020)
The Canham-Helfrich Model for the Elasticity Biomembranes as a Limit of Mesoscopic Energies. In: Twenty-First International Conference on Geometry, Integrability and Quantization, pp. 170-180
Bevilacqua, G.; Lussardi, L.; Marzocchi, A. (2020)
Dimensional Reduction of the Kirchhoff-Plateau Problem. In: JOURNAL OF ELASTICITY, vol. 140, pp. 135-148. ISSN 0374-3535 Download fulltext
Brazda, K.; Lussardi, L.; Stefanelli, U. (2020)
Existence of varifold minimizers for the multiphase Canham–Helfrich functional. In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 59. ISSN 0944-2669
Lussardi, Luca (2019)
The Plateau problem in the Calculus of Variations. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 77, pp. 45-82. ISSN 0373-1243 Download fulltext
Lussardi, Luca; Fried, Eliot (2019)
Monotonicity formulae for smooth extremizers of integral functionals. In: ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, vol. 30, pp. 365-377. ISSN 1120-6330
Bevilacqua, Giulia; Lussardi, Luca; Marzocchi, Alfredo (2019)
Soap film spanning an elastic link. In: QUARTERLY OF APPLIED MATHEMATICS, vol. 77, pp. 507-523. ISSN 0033-569X
Bevilacqua, Giulia; Lussardi, Luca; Marzocchi, Alfredo (2018)
Soap film spanning electrically repulsive elastic protein links. In: School & Research Workshop Mathematical Modeling of Self-Organizations in Medicine, Biology and Ecology: from micro to macro, pp. 1-13
Lussardi, Luca; Marini, Stefano; Veneroni, Marco (2018)
Stochastic homogenization of maximal monotone relations and applications. In: NETWORKS AND HETEROGENEOUS MEDIA, vol. 13, pp. 27-45. ISSN 1556-1801
Giusteri, Giulio G.; LUSSARDI, LUCA; Fried, Eliot (2017)
Solution of the Kirchhoff–Plateau Problem. In: JOURNAL OF NONLINEAR SCIENCE, vol. 27, pp. 1043-1063. ISSN 0938-8974 Download fulltext
Lussardi, Luca; Mascolo, Elvira (2017)
A uniqueness result for a class of non-strictly convex variational problems. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 446, pp. 1687-1694. ISSN 0022-247X
Lussardi, Luca; Villa, Elena (2016)
A general formula for the anisotropic outer Minkowski content of a set. In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 146, pp. 393-413. ISSN 0308-2105
Lussardi, Luca; Röger, Matthias (2016)
Gamma Convergence of a Family of Surface–Director Bending Energies with Small Tilt. In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 219, pp. 985-1016. ISSN 0003-9527
Lussardi, Luca (2015)
A note on a phase-field model for anisotropic systems. In: ASYMPTOTIC ANALYSIS, vol. 94, pp. 241-254. ISSN 0921-7134
Lussardi, Luca (2014)
On a poisson's equation arising from magnetism. In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S, vol. 8, pp. 769-772. ISSN 1937-1632
Lussardi, Luca; Peletier, Mark A.; Röger, Matthias (2014)
Variational analysis of a mesoscale model for bilayer membranes. In: JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS, vol. 15, pp. 217-240. ISSN 1661-7738
Celardo, G. Luca; Poli, Paolo; Lussardi, Luca; Borgonovi, Fausto (2014)
Cooperative robustness to dephasing: Single-exciton superradiance in a nanoscale ring to model natural light-harvesting systems. In: PHYSICAL REVIEW. B, CONDENSED MATTER AND MATERIALS PHYSICS, vol. 90. ISSN 1098-0121
Eleuteri, Michela; Lussardi, Luca (2014)
Thermal control of a rate-independent model for permanent inelastic effects in shape memory materials. In: EVOLUTION EQUATIONS AND CONTROL THEORY, vol. 3, pp. 411-427. ISSN 2163-2480
Chambolle, Antonin; Lisini, Stefano; Lussardi, Luca (2014)
A remark on the anisotropic outer Minkowski content. In: ADVANCES IN CALCULUS OF VARIATIONS, vol. 7, pp. 241-266. ISSN 1864-8258
Lussardi, Luca; Magni, Annibale (2013)
Γ-Limits of convolution functionals. In: ESAIM. COCV, vol. 19, pp. 486-515. ISSN 1292-8119
Lussardi, Luca; Marzocchi, Alfredo (2013)
Surface energy arising from the behavior of lipid molecules in the water via g-convergence. In: ATTI DELLA ACCADEMIA PELORITANA DEI PERICOLANTI, CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI, vol. 91. ISSN 0365-0359
Vedi tutte le pubblicazioni su Porto@Iris